# SDR CA060321004

- Difficulty date: March 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 24,706 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Cable
- Part number: C8102414
- Condition: Broken
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT DURING START THE RPM WAS UNCONTROLLABLE AND INITIATED A MANUAL SHUT DOWN. MAINTENANCE DISCOVERED THE POWER LEVER BROKEN APPROX. 4 INCHES FROM THE END JUST SHORT OF THE QUICK DISCONNECT FITTING.  DUE TO THE FACT THAT THE TELE-FLEX CABLE IS LOCATED INSIDE A (SHEATH) THE DEFECT IS NOT DETECTABLE UNTIL THE CABLE BREAKS. IT APPEARS AS THOUGH THE CABLE HAS BEEN CONTACTING THE INNER PORTION OF THE SHEATH FOR SOME TIME AND THE FACT THAT THE PILOTS PULL THE POWER LEVER INTO REVERSE EVERY SHUT DOWN CAUSED SOME WORK HARDENING OF THE MATERIAL WHICH ULTIMATELY CAUSED IT TO FAIL. (TC NR 20060321004)
